Please use this identifier to cite or link to this item:
Type: Journal article
Title: Financial big bang in Asia
Author: Rajan, Ramkishen D.
Citation: World Economy, 2002; 25(6):895-897
Publisher: Blackwell Publ Ltd
Issue Date: 2002
ISSN: 0378-5920
School/Discipline: School of Economics
RMID: 0020022666
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.